# SDR 2007UALA01939

- Difficulty date: June 9, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 59,556 hours, 17,393 cycles
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE LIGHT ON FINAL.  RECYCLED GEAR AND GOT NORMAL INDICATIONS.  [07-10-07]  BITE TEST ON PSEU SHOWS 421, 422, 423, 424.  REPLACED LANDING GEAR CONTROL HANDLE MODULE.  OPS AND BITE TEST OKAY.
